# SDR MASA2021011600016

- Difficulty date: January 16, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,201 hours, 29,452 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE AFT LAV WARNING IN FLT FALSE INDICATION.  CREW VERFIED NO ACTUAL SMOKE IN LAV.  A/C IS IN HEAVY CHECK, TROUBLE SHOOTING NEEDED.
